# SDR SWIA20240923

- Difficulty date: September 23, 2024
- Submitted: November 4, 2024
- Operation: Air carrier
- Aircraft: N108SY
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000401
- Aircraft time: 27,411 hours, 15,721 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Gouged
- Location: Zone 200
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GOUGES ON R/H FLOOR SEAT TRACK BETWEEN FR 23-34 IN 10 LOCATIONS AS MARKED. (C-CHECK RO 10/15/2024) (FILED CLOSED)REMOVED AND REPLACED R/H FLOOR SEAT TRACK BETWEEN FR 23-34. REF SRM 51-40-08. SEE CONTINUATION CARD FOR WORK PERFORMED. OEM PARTS CHANGE, THIS DOES NOT AFFECT WEIGHT AND BALANCE.
